# SDR VNAA2024101630015

- Difficulty date: October 21, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 39,693 hours, 38,391 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: BA670300007955BA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MLG FAIRING SUPPORT STRUCTURE FS 821.76 SUPPORT ANGLE P/N BA670-30000-7955 (QTY. 2) AND P/N BA670-30000-7959 (QTY. 2)
